Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Physiological disturbance of menstrual cycles - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
Doctor :   how can i help you?
User :   hi just wanted to know if its possible to be pregnant and still have periods cos i feel very pregnant but keep gettting neg tests also my belly has expanded
Doctor :   what is your age?
User :   28
Doctor :   When was your last menstrual period?
User :   last week was it was different than normal only lasted 4 days and was light im normally week and half and heavy we was trying begining of year
User :   swear i can feel like flutters
User :   i have 3 children already
Doctor :   have you had any urine pregnancy test?
User :   i have done several all negative ones i did in february had very very faint lines of positive but nothing since
Doctor :   what was the result?
Doctor :   okay
Doctor :   it looks like some physiological disturbance of your menstrual cycle
User :   does it make u have pregnancy symptoms and belly to expand to look like a bump
Doctor :   pregnancy test will usually comes positive by the time belly started to expand
Doctor :   But your pregnancy test is negative

Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again for 24/7 medical help
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor